The bad combination of Tetracyclines and Milk

When you have diarrhoea, which drugs come to your mind? I bet tetracycline, flagyl or both?

Did you ever take the tetracycline with milk, or soon after taking the milk? Aaah! If you did, am so sorry, what a waste! What do I mean?

Milk is a diary product rich in calcium. Tetracycline and similar drugs are calcium chelators, that is, they bind to free Calcium in the body and form a complex that is not useable by the body for the intended purpose. So, when you take tetracycline and calcium (milk) at the same time, because the complex formed cannot be used by the body, the drug is eventually excreted from the body without achieving the aim of using it in the first place.

 

blood tonic11

OTHER TIPS: Do not take dairy products (milk, soya), antacids (e.g. Mistmag), or iron preparations (e.g. blood tonic) within one hour of taking tetracyclines

 

See also

The difference you should know: Diclofenac Potassium and Diclofenac Sodium

Do Antibiotics really reduce your blood volume?

Her Buttocks Is BIG & ATTRACTIVE? She May Be Taking ‘YODI’ – Please WARN Her

How ginger affects your drugs

ALARM: Tetracycline and children, the SPELL you should know

7 thoughts on “The bad combination of Tetracyclines and Milk

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s